PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 75 | 4 | 321-337
Tytuł artykułu

A proof of quintic reciprocity using the arithmetic of y² = x⁵ + 1/4

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
75
Numer
4
Strony
321-337
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-07-14
Twórcy
autor
  • Department of Mathematics, Campus Box 395, University of Colorado at Boulder, Boulder, Colorado 80309-0395, U.S.A.
Bibliografia
  • [AT] E. Artin and J. Tate, Class Field Theory, Benjamin, Reading, 1967.
  • [BaBo] E. Bavencoffe et J. Boxall, Valeurs des fonctions thêta associées à la courbe y² = x⁵-1, Séminaire de Théorie des Nombres de Caen 1991/1992.
  • [BoBa] J. Boxall et E. Bavencoffe, Quelques propriétés arithmétiques des points de 3-division de la jacobienne de y² = x⁵-1, Séminaire de Théorie des Nombres, Bordeaux 4 (1992), 113-128.
  • [C] J. W. S. Cassels, On Kummer sums, Proc. London Math. Soc. (3) 21 (1970), 19-27.
  • [F] R. Fueter, Reziprozitätsgesetze in quadratisch-imaginären Körpern, Nachr. Ges. Wiss. Göttingen 1927, 1-11, 427-445.
  • [Gra1] D. Grant, A generalization of a formula of Eisenstein, Proc. London Math. Soc. (3) 62 (1991), 121-132.
  • [Gra2] D. Grant, Units from 3- and 4-torsion on Jacobians of curves of genus 2, Compositio Math. 95 (1994), 311-320.
  • [Gra3] D. Grant, Units from 5-torsion on the Jacobian of y² = x⁵ + 1/4 and the conjectures of Stark and Rubin, in preparation.
  • [Gra4] D. Grant, Formal groups in genus two, J. Reine Angew. Math. 411 (1990), 96-121.
  • [Gra5] D. Grant, Coates-Wiles towers in dimension two, Math. Ann. 282 (1988), 645-666.
  • [Gre] R. Greenberg, On the Jacobian variety of some algebraic curves, Compositio Math. 42 (1981), 345-359.
  • [H] D. Hilbert, Théorie des corps de nombres algébriques, Jacques Gabay, Sceaux, 1991. Translation of: Die Theorie der algebraischen Zahlkörper , Jahresber. Deutsch. Math.-Verein 4 (1897), 175-546.
  • [IrR] K. Ireland and M. Rosen, A Classical Introduction to Modern Number Theory, Grad. Texts in Math. 84, Springer, 1982.
  • [Iw] K. Iwasawa, A note on Jacobi sums, Sympos. Math. 15 (1975), 447-459.
  • [K1] T. Kubota, Reciprocities in Gauss' and Eisenstein's number fields, J. Reine Angew. Math. 208 (1961), 35-50.
  • [K2] T. Kubota, An application of the power residue theory to some abelian functions, Nagoya Math. J. 27 (1966), 51-54.
  • [L] S. Lang, Complex Multiplication, Springer, 1983.
  • [M] J. Milne, Abelian Varieties, in: G. Cornell and J. Silverman (eds.), Arithmetic Geometry, Springer, New York, 1986, 103-150.
  • [ST] G. Shimura and Y. Taniyama, Complex Multiplication of Abelian Varieties and its Applications to Number Theory, The Mathematical Society of Japan, 1961.
  • [W1] A. Weil, La cyclotomie jadis et naguère, Enseign. Math. 20 (1974), 247-263.
  • [W2] A. Weil, Review of 'Mathematische Werke, by Gotthold Eisenstein,'' Bull. Amer. Math. Soc. 82 (1976), 658-663.
  • [W3] A. Weil, Introduction to: E. E. Kummer, Collected Papers, Vol. 1, Springer, New York, 1975, 1-11.
  • [W4] A. Weil, Jacobi sums as Grössencharaktere, Trans. Amer. Math. Soc. 73 (1952), 487-495.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav75i4p321bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.